I got my implant removed on the 9th of April. Sinse the day i removed it i have been having some brownish/blackish discharge. Not sure of the color. I also have been getting some headaches and a bit of backache pain. I had period pairs but no period only the brownish/blackish discharge. Does anyone know what is happening?!
It is most likely just due to the change in hormones. Did you have a new implant inserted? Are you talking about Implanon/nexplanon or are you talking about an IUD like Mirena? They are both called "implants" by different people. It is helpful if you put the actual name of the drug or device you are asking about and whether or not you has a new one inserted. Long term devices like Implanon and Mirena both secrete a certain amount of hormones which can decrease over the time they are in place. When you have it removed or replaced, the actual amount of hormones can change and this can cause a response within the body. This dark discharge is just old blood and uterine lining shedding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2014 • 1 answer
Posted 6 May 2015 • 1 answer
Posted 8 Sep 2016 • 0 answers
Posted 14 Oct 2016 • 0 answers
Posted 13 Nov 2016 • 0 answers